Center for Statistical Sciences
Tsinghua University
Weiqing Building 114
Beijing China 100084

Email: qianlin "at" mail | tsinghua | edu | cn



Educations
  • Ph.D. (2010) in Mathematics,  Massachusetts Institute of Technology
  • M.S. (2006), B.S. (2003) in Mathematics, Peking University
Research Interests
  • Statistical Computing, Dimension Reduction
Publications

Statistics:

  1. Qian Lin, "Sparse sliced average variance estimation"
  2. Qian Lin, "Sliced average variance estimation: a new approach" 
  3. Qian LinZ. Zhao and J. S. Liu.     "Global testing under the sparse alternatives for single index models"arXiv (submitted)
  4. X. Li, P. Ding , Qian Lin, D. Yang and J. S. Liu.  Randomization-based inference for peer effects,   Journal of the American Statistical Association, 
  5. Qian Lin, Z. Zhao and J. S. Liu.  "Sparse Sliced Inverse Regression via Lasso",  arXiv ,   Journal of the American Statistical Association, 
  6. Qian Lin, X. Li, D. Huang and J. S. Liu.   "On Optimality  of Sliced Inverse Regression in High Dimensions",   arXiv (submitted)     
  7. M. Neykov, Qian Lin and J. S. Liu.    "Signed Support Recovery for Single Index Models  in High Dimensions",    Annals of Mathematical Sciences and Applications Vol. 1 No. 2 (2016) 379-426   arXiv
  8. Qian Lin,  Z. Zhao and J. S. Liu.     "On Consistency and Sparsity of Sliced Inverse Regression in High Dimensions,"    Annal of Statistics. Volume 46, Number 2 (2018), 580-610.  arXiv            
  9. Qian Lin, Y. Li and J. S. Liu.     "Inverse Modeling: A strategy to cope with nonlinearity,  Handbook of Big Data Analytics", Springer ; In Press, 2016.   (Book Chapter)                                                                                                                                                                                                                       
Mathematics:
  1. Qian Lin and M. Wang.     "Isogeny orbits in a family of abelian varieties",   Acta Arithmetica 170(2015), 161-173    arxiv:1403.3976 
  2. Roman Bezrukavnikov and Qian Lin.    "Highest weight modules at the critical level and noncommutative Springer resolution", Algebraic Groups and Quantum Groups, Contemp. Math 565 (2012): 15-27    arxiv:1108.1906   
  3. Qian Lin, Z. Liu and Y. Sheng.     "Quadratic Deformations of Lie-Poisson Structures", Letters in Mathematical Physics 83.3 (2008): 217-2    arxiv:0707.2867   
My Talk Slides:
  1. Semi-parametric regression for high dimensional data  SIR.pdf